# SDR AU980647

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airtrc AT802
- System (JASC): 2720 · Rudder Control System
- Part: Cables
- Part number: 705245
- Condition: Frayed
- Location: Rudder Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LT AND RT RUDDER CONTROL CABLES BADLY FRAYED AND CLOSE TO FAILURE IN THE AREA WHERE THEY PASS THROUGH THE FAIRLEADS IN THE AFT SEAL BULKHEAD.  PART TC:  382.
